# SDR CALA2022111103112

- Difficulty date: November 9, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N77520
- Make and model: Boeing 737824
- Aircraft serial: 31658
- Aircraft time: 39,208 hours, 13,487 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5301
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER RIB 92.7 2ND VERTICAL STIFFENER CRACKED.   REPAIRED CRACKED R/H HORIZ STABILIZER IN SPAR RIB 92.7 2ND STIFFERNER FROM L/E IAW SRM 55-10-0G2R-4.
